The critical dimension: an approach to non-singular entropy

A. H. Dooley

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationAlgebraic and Topological Dynamics
EditorsSergiy Kolyada, Yuri Manin, Thomas Ward
Place of PublicationWashington, U.S.A.
PublisherAmerican Mathematical Society
Pages65-76
Volume385
ISBN (Electronic)9780821879757
ISBN (Print)9780821837511
Publication statusPublished - 2005

Cite this

Dooley, A. H. (2005). The critical dimension: an approach to non-singular entropy. In S. Kolyada, Y. Manin, & T. Ward (Eds.), Algebraic and Topological Dynamics (Vol. 385, pp. 65-76). American Mathematical Society.